CureZone   Log On   Join
Can digestive enzymes cause muscle soreness?
 
  Views: 906
Published: 18 years ago
 

Can digestive enzymes cause muscle soreness?


Andreas - I have candida so I started taking digestive enzymes to help digest my meals. I have muscle soreness after a couple of days taking a particular brand. It's an vegetable based enzyme with enzymes for sugars, protein and dairy. Could my body be reacting to the enzymes? Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.469 sec, (1)